# SDR DXTA2024121101430

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70140
- Aircraft time: 1,353 hours, 450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340020
- Part serial: 012628
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BENEATH SEATS 3 AND 8 DO NOT COME ON AS WELL AS THE EXIT SIGN LIGHT ON THE DIVAN FORWARD BULKHEAD. RECIEVED NEW EMERGENCY LIGHT POWER SUPPLY. GAINED ACCESS TO THE POWER SUPPLIES WITHIN THE AVIONICS BAY. REMOVED #3 ELPS (A759) (PN: 3400-20, SN: 012628) AND INSTALLED NEW UNIT (PN: 3400-20, SN:014678). POWERED UP AIRCRAFT AND PERFOMRED OPERATIONAL CHECK OFTHE EMERGENCY LIGHT POWER SUPPLIES, OPS CHECK GOOD. CLOSED UP AVIONICS BAY PANEL 141AB AND RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. ALL WORK DONE IAW GL7SOO AMP 33-53-11 & 33-53-05.
